# SDR SWAA2022082331370

- Difficulty date: July 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LWR SKIN HAS 1/2' CRACK AT STA 193.9 18' FROM FWD EDGE. / TRIMMED OUT THE DAMAGED PART OF THE SKIN AT DISCREPANCY AREA; CUT OUT DIMENSIONS 1.7' X 1.0' IAW SRM 55-10-01-2R-11;[03] HFEC REQUEST AT THE EDGES OF THE CUT OUT AND OPEN HOLES TO ENSURE NO CRACKS EXIST.;[04] HFEC INSPECTED THE TRIMMED EDGE OF THE DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N600 ATS2353 DUE 01/2023.;[05] VERIFIED CORRECTIVE ACTION 2 DAMAGE REMOVAL;[06] HFEC REQUEST AT OPEN HOLES TO ENSURE NO CRACKS EXIST.;[07] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED. EQUIP USED:  -NORTEC 600 ID: ATS2353 CAL DUE: 01/23 -MINIMITE ID: IS000934 CAL DUE: 08/22;[08] FABRICATED REPAIR PARTS (1)- DOUBLER 2024 T3 CLAD 0.080' LOT# 1466259-1 AND (2)- FILLER 2024 T3 CLAD 0.063' LOT# 1497220-1 APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-01-2R-11 OK TO PRIME.;[09] VERIFIED ITEM 8 CORRECTIVE ACTIONS.;[10] APPLIED PRIMER TO REPAIR PARTS AND COMMON AREA IAW SRM 55-10-01-2R-11 OK TO INSTALL.;[11] VERIFIED ITEM 10 CORRECTIVE ACTIONS. OK TO INSTALL.;[12] INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER LWR SKIN AT STA 193.9 IAW SRM 55-10-01-2R-11;REVIEWED MXI FOLLOW ON CATEGORY B DEFERRAL REQUIREMENTS IS ESTABLISHED
